On manifolds of positive Ricci curvature with large diameter.
Mathematische Zeitschrift, Tome 206 (1991) no. 1, pp. 255-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complete Riemannian metrics, Ricci curvature, maximal diameter theorem, volume growth
@article{MZ_1991__206_1_174223,
author = {Yukio Otsu},
title = {On manifolds of positive {Ricci} curvature with large diameter.},
journal = {Mathematische Zeitschrift},
pages = {255--264},
year = {1991},
volume = {206},
number = {1},
zbl = {0697.53042},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__206_1_174223/}
}
Yukio Otsu. On manifolds of positive Ricci curvature with large diameter.. Mathematische Zeitschrift, Tome 206 (1991) no. 1, pp. 255-264. http://geodesic.mathdoc.fr/item/MZ_1991__206_1_174223/